See Alike in...

Alike App

Browser

Scooter2amy

765d

I was put in Cymbalta 20 mg for anxiety and it worked for about a month or so, my Dr gave me Buspar as a back up for breakthrough and I was taking it daily. I told the dr that was not working and she upped the Cymbalta to 40 mg but this made my heart puns like crazy. Has anyone else had this issue?

Top reply
    • Jenny619

      723d

      I am taking Toprol to offset the side effects from the Cymbalta

    • Jenny619

      723d

      I am taking Toprol to offset the side effects from the Cymbalta

    • Ashiz1989

      727d

      Buspar caused me to have the worst anxiety attack ever. I wont go back to that

    • Vicky2

      727d

      Yes. I am on 90mg and I get palpitations a couple times a month.

    • NotReallyMe

      762d

      I take cymbalta for fibro. I've accidentally ran out a couple times, and I ached and hurt so bad. I had to lay in a bathtub with hot water. After realizing that I forgot to refill it, I realized can never be without it.

    • AlternateHeart

      762d

      I was on a lot of different meds for my anxiety attacks. Cymbalta seems to work me the best. Ive been on it for about 8 years or so and I'm down to 30 mg. I wouldn't mind getting off it but withdrawal from even that low of a dose is painful to my stomach.

    • Redee

      764d

      I am on Cymbalta 60 mg. You have a voice when it comes to you psychiatric meds and yourself. If you felt good at what mg's you were on with the Buspar and Cymbalta, you should have told her you felt good where you were at. A good Dr will listen and work with you. You need to call that Dr right away and let them know what is going on!

    • Proxy

      764d

      The generic version of Cymbalta which is what I'm on has a 30 mg option.

    • BlackFawn

      765d

      I've had palpitations lately. I had no idea where they were coming from. Now I have an idea. 😥

      • aL_ee_Eff2430

        764d

        @BlackFawn that’s not necessarily true. It’s different from person to person. I had palpitations with the onset of vyvance , but that’s because it’s basically meth and I started at 80mgs which is a very high dose. I also have high blood pressure that I’m supposed to be on medication for but I’m not. If you are concerned about the palpitations…it could be the amount of caffeine or nicotine you take in. You can speak to your PCP or your psychiatrist. They should be sending you for routine blood work every 3-6 months.

    • terrie

      765d

      I was told Cymbalta is a useless medication for mental disorders.

      • aL_ee_Eff2430

        765d

        @terrie because it’s not an antipsychotic so it’s usually prescribed with an additional medication. (I’ve been on ALL the drugs. I’m medication resistant. I’ve even voluntarily done Electroconvulsive shock therapy to no avail. I’m waiting on my next option.)

    • CMS1023

      765d

      Psychiatric medications can be so tricky to manage and sometimes takes a while to get the balance right. If you are being prescribed meds by a general practitioner and are having a hard times getting balanced, then you may want a consult with a psychiatrist. They have more experience balancing psych meds. Most important to just tell your prescribing doctor about the medical symptoms your psych meds cause

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion